# SDR AALA201904049005

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 69,138 hours, 26,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN MEGAPHONE INOPERATIVE. MAINTENANCE REPLACED BATTERY PER AMM 25-65-51 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
